# SDR UIEA2013041900242

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,579 hours, 18,123 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EICAS MX MESSAGE "RT HYD QTY O/FULL".  REMOVED EXCESS HYD FLUID FROM RT HYD SYS RESERVOIR, OPS CHECKED GOOD AMM 12-12-01.
